# SDR ASAA2014031207174

- Difficulty date: March 12, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 20,905 hours, 6,409 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Quick Disconnect
- Part number: 272A445166
- Condition: Leaking
- Location: Hyd Line
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LEAK NR 1 ENGINE.  ACFT GROUNDED.  FOUND A SYS HYD PRESSURE LINE QUICK DISCONNECT LEAKING AT PUMP CONNECTION.  R & R PRESSURE LINE. RAN ENG AT GROUND IDLE FOR 15 MINUTES, NO LEAKS NOTED AT THIS TIME.
